Doctor insights on:
Plan B Stomach
Gag feeling four days after taking plan b. Not stomach nausea and tends to go away while eating. What is this?
Why am I having sharp stomach pains everytime I eat? Could it be from taking a plan b? Or stomach bug?
Plan B: Potential side effects w emergency contraception includes menstrual flow changes (spotting, bleeding, early or late period), nausea, vomiting, dizziness, fatigue, headache, breast tenderness & abdominal pain or cramps. But plan B should NOT cuase abdominal pain and frequent urination for 7 weeks. Please see your doctor. ...Read more
1st month of birth control. Lost virginity, wore a condom& pulled out. Took plan B. I have stomach cramps, soft poop, tired, lower right stomach pain?
Need more info:
Have you missed a period? If you miss your period by 4-5 days, do a home pregnancy test. If the result is negative repeat the test 4-5 days later unless you get a period by then. Use first morning urine and follow the instructions for the test carefully.
If you do not wish to be pregnant, use contraception all the time, every time. You may consider implanted contraceptive, or IUD.
Practice safe sex.
Get HPV vaccine. ...Read more
Had unprotected sex 17 days ago. Took Plan B 30min after. Stomach feels hard now, is it normal because of pill? Got a negative pregnancy test yesterday
I took the Plan B pill yesterday and about fifteen minutes later I got sick to my stomach. Will the Plan B pill still take affect?
Depends-Vomiting?: If you only got sick in stomach and did not vomit then all is fine. But if you did vomit about 15 mins as you reported after you took the pill repeat the dose. Side effects include breast tenderness, nausea, spotting. Emergency birth control is not to be used routinely to prevent pregnancy please discuss birth control options with your doctor. Practice safe sex. Use condoms. Take care. ...Read more
Plan B: Does not require empty stomach or avoidance of food afterwards. ...Read more
When I lightly push on my stomach it makes gurgling noises. This is from all area of my stomach. What could cause this. Could it be Plan B side effects?
Normally a healthy stomach makes gurgling noises anyway. The medication may cause more irritation which could result in increased gurgling.
I wouldn't worry about it. ...Read more
I have a really bad pain in myright side of my stomach. It's been like this for 3 days I took Plan B a weekago can it be from the pills? It hurts a lot
Worth an exam: Don't delay in seeking an evaluation.Get a more detailed answer ›
I took a Plan B one step about 4-5 weeks ago and after 3 weeks the only symptom I have is my stomach hurts when I eat. Do you think it worked?
Yes, but...: Plan B only contains the synthetic progestin hormone (levonorgestrel), so it doesn't tend to cause as many side effects as the older estrogen containing emergency contraception products. Plan B is highly effective provided you take it as directed, and you weigh less than 175lbs. Although Plan B can alter your next period, if you did not get your period yet, check a urine pregnancy test. ...Read more
I took the plan b about a month ago and just recently I've been having brown discharge. My stomach is bloated as well what does it mean?
I'm getting conflicting answers on here. My stomach/boobs still hurt (took Plan B mon.) if the side effects should b gone by now what is it?
I really do not: Know what answer you got or what your original question was. If you still have discomfort in your boobs and stomach. Do not take chance, have home pregnancy test. Remember any contraceptive method is not 100% particularly plan b. The other most important point is the time interval between unprotected sex and plan b. My point is check out if you are pregnant or not. Good luck. ...Read more
Hi I had sex with my bf and I took the plan b pill within 72 hours and all the prgncy test came negative but my stomach has ben hurtin nd I havnt gt p
Is upper abdominal pain a common side effect of Plan B? I took it 22 hours after a risk (no penetration) and 5 days later upper abddomen still hurt
Abdominal Pain can: Occur with Plan B. Potential Side effects w emergency contraception: tender breasts; menstrual flow changes (spotting, bleeding, early or late period); loose stools; dizziness; headache; nausea/ vomiting; abdominal pain / cramping or fatigue. For severe or on-going pain - consult with your gynecologist. Take care. ...Read more
I drank a Plan B pill the next day approximately 13hrs after. But ever since my stomach feels bloated and hard. The condom had broke what might it be?
Likely progesterone.: If your symptoms do not get better in a few days, get a pregnancy test four weeks after your last period. ...Read more
After taking a plan b pill 5days ago. I've been having a heavy feeling tummy and occasional abdominal pains (what feels like workout pains). pregnant?
I took plan b almost 3 weeks ago then acouple of days later I had my period and now my period won't stop, is this normal or should I be concered, im also havimg strong abdominal pains?
Took Plan B 20-21 hr after sex, got abdominal bleeding for 4 days a week after plan b, took 2 tests 2 weeks after sex both neg, am I pregnant?
I took the Plan B pill a week ago. A rash showed up on my thigh and abdomen. What treatments are available for this? No other side effects occured
Period was week ago. Took Plan B and 5 days later have bright reddish pink bleeding, and pressure and pain in ovary/abdomen area and acid reflux? Norm?
Its been 16 days since unprotected sex. I took Plan B 30min after it happened. My stomach feels hard? Normal cause of the pill? Got a neg. Preg test 2day
Took Plan B and have period on time (heavy and lasted 4 days) after period end slight side and abdomen pain. 2 -ve testes. Pregnant or normal?
Normal: If you're sure you've waited long enough to test and you're still getting a negative result, you're probably not pregnant. ...Read more
Took Plan B 3 days ago (Sunday) and the next day (Monday) had sharp stomach pain and vomited. Tuesday felt fine. Wed. Sick again + pain? What's wrong?
Hard to say: Answering this depends on when your last period was... It's important as well to know that you aren't already pregnant. Have you missed any periods? It's possible that you may have taken the plan B too late, and so you may have ovulated and that's explaining some of your pain. If you're pregnant or the pain keeps getting worse, see a doctor asap because you could have bleeding or ectopic pregnancy ...Read more